[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.111.118. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1981

Acute Pancreatitis Associated With Pentamidine Therapy

Author Affiliations

From the Department of Medicine, Jefferson Medical College of Thomas Jefferson University Hospital, Philadelphia. Dr Josephs is now with the Department of Medicine, Temple University Hospital, Philadelphia.

Arch Intern Med. 1981;141(1):56-58. doi:10.1001/archinte.1981.00340010052013
Abstract

• Two patients receiving pentamidine isethionate for the treatment of Pneumocystis carinii experienced acute pancreatitis temporally related to pentamidine therapy. In one patient, pancreatitis recurred when a second course of pentamidine therapy was given. We discuss pentamidine toxicity.

(Arch Intern Med 141:56-58, 1981)

×